# SDR MASA2016100312435

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 32,067 hours, 25,714 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE IN FLT, EMERGENCY DECLARED.
